# SDR REXA2020030400299

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR: HIDDEN DAMAGE; AFTER REMOVAL THE FLOOR PANEL SUPPORT ANGLE CORROSION WAS FOUND ON CROSSBEAM FS280 BTW BL0/LBL12 IN REF NRC: 00198 (SM) 
"
"SUMMARY OF NRC 00304: DUE CORROSION LEVEL 2 ON CROSSBEAM FS280 BTW BL0/LBL12 IT WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01, 51-42-13-001-0001-A01 AND 51-42-21-001-001-A01                                 
"
